RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1986, Volume 40, Issue 4, Pages 478–483 (Mi mz5205)  

This article is cited in 1 scientific paper (total in 1 paper)

Green's formulas and bilinear conservation laws

V. V. Zharinov, N. G. Marchuk


Full text: PDF file (391 kB)

English version:
Mathematical Notes, 1986, 40:4, 776–780

Bibliographic databases:

Document Type: Article
UDC: 517.958
Received: 13.03.1985

Citation: V. V. Zharinov, N. G. Marchuk, “Green's formulas and bilinear conservation laws”, Mat. Zametki, 40:4 (1986), 478–483; Math. Notes, 40:4 (1986), 776–780

Citation in format AMSBIB
\Bibitem{ZhaMar86}
\by V.~V.~Zharinov, N.~G.~Marchuk
\paper Green's formulas and bilinear conservation laws
\jour Mat. Zametki
\yr 1986
\vol 40
\issue 4
\pages 478--483
\mathnet{http://mi.mathnet.ru/mz5205}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=873477}
\zmath{https://zbmath.org/?q=an:0623.47055}
\transl
\jour Math. Notes
\yr 1986
\vol 40
\issue 4
\pages 776--780
\crossref{https://doi.org/10.1007/BF01159670}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986J376200023}


Linking options:
  • http://mi.mathnet.ru/eng/mz5205
  • http://mi.mathnet.ru/eng/mz/v40/i4/p478

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Zharinov, “Extrinsic geometry of differential equations and Green's formula”, Math. USSR-Izv., 35:1 (1990), 37–60  mathnet  crossref  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:308
    Full text:152
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019